# SDR DALA2022101006531

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,654 hours, 10,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2441971) DURING INSPECTION FOUND COOROSION ON FLOOR SUPPORT BTW STA 947.5 TO 967 AND RBL 25 AT AFT WET AREA. FLOOR SUPPORT BTW STA 947.5 TO 967 AND RBL 25 AT AFT WET AREA WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
